# SDR DALA1052890184

- Difficulty date: December 22, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 84,326 hours, 12,350 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING DRC EMERGENCY ESCAPE PATH MAKER ON MID LAVATORY TO BE INOPERATIVE.  MX FOUND WIRING AT LAMP ASSY PINCHED AND REPLACED THE LIGHT ASSY.
